MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 8.5FR X 20CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 8.5FR X 20CM; CATHETER, PERCUTANEOUS
Catalog Number CS-15853
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "incident occurred on (b)(6) 2026, in the medical intensive care unit.After the insertion of a central venous catheter in the left jugular vein, it was observed that the length of the catheter inserted (16 cm) did not match to the indication on the secondary packaging (20 cm).This incident had no consequences for the patient.A x-ray was performed to confirm the correct placement of the device.After this incident, the unit's stock from this lot# was checked and no other issue was observed." the patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 3-LUMEN 8.5FR X 20CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24687972
Report Number3006425876-2026-00334
Device Sequence Number10004199
Product Code DQY
UDI-Device Identifier10801902029017
UDI-Public(01)10801902029017(11)250328(17)290531(10)71F25C0989(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-15853
Device Lot Number71F25C0989
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown